| Model Number |
799-AEV1-00-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device prompted pm due then powered off.Complainant indicated that there were no adverse effects to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including stress testing, lithium-ion battery check, power switch check and total power failure alarm check test without duplicating the report.A review of the device log from the reported event date showed the device had no critical alarms or power related errors.During internal inspection it was noted that the ribbon cable connecting the cpu to the power interface module (pim) board was not seated or secured properly.This could cause disruption of power supply to the cpu board and the uim board resulting in loss of display.The ribbon cable was reseated as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.